# SDR CALA2013082790791

- Difficulty date: June 7, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 94,338 hours, 11,313 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

40H SEAT MOUNTED EMERGENCY EXIT LIGHT MISSING.   REPLACED 40H SEAT MOUNTED EMERGENCY EXIT LIGHT, OPERATIONS CHECKED OKAY.
